![]() |
Volumn 38, Issue 2, 1992, Pages 881-884
|
A Sampling Theorem for Wavelet Subspaces
|
Author keywords
reproducing kernel; Riesz basis; Shannon sampling theorem; wavelets
|
Indexed keywords
INFORMATION THEORY;
MATHEMATICAL TECHNIQUES - CONVERGENCE OF NUMERICAL METHODS;
MATHEMATICAL TRANSFORMATIONS;
SPECTRUM ANALYSIS;
HAAR SYSTEM;
MULTIRESOLUTION ANALYSIS;
REPRODUCING KERNELS;
RIESZ BASIS;
SHANNON SAMPLING THEOREM;
WAVELET SUBSPACES;
SIGNAL PROCESSING;
|
EID: 0026624017
PISSN: 00189448
EISSN: 15579654
Source Type: Journal
DOI: 10.1109/18.119745 Document Type: Article |
Times cited : (260)
|
References (5)
|